Uniform ordered spectral decompositions

T. V. Panchapagesan

Revista colombiana de matematicas (1990)

  • Volume: 24, Issue: 1-2, page 41-50
  • ISSN: 0034-7426

How to cite


Panchapagesan, T. V.. "Uniform ordered spectral decompositions." Revista colombiana de matematicas 24.1-2 (1990): 41-50. <http://eudml.org/doc/181831>.

author = {Panchapagesan, T. V.},
journal = {Revista colombiana de matematicas},
keywords = {selfadjoint operator; integral operator; Carleman kernel; eigenfunction expansion},
number = {1-2},
pages = {41-50},
title = {Uniform ordered spectral decompositions},
url = {http://eudml.org/doc/181831},
volume = {24},
year = {1990},

AU - Panchapagesan, T. V.
TI - Uniform ordered spectral decompositions
JO - Revista colombiana de matematicas
PY - 1990
VL - 24
IS - 1-2
SP - 41
EP - 50
KW - selfadjoint operator; integral operator; Carleman kernel; eigenfunction expansion
UR - http://eudml.org/doc/181831
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.